# SDR ASOA200901308

- Difficulty date: November 15, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 16,047 hours, 14,050 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR VERY DIFFICULT TO OPEN FROM THE INSIDE AND OUTSIDE.
